# SDR AALA202110085480

- Difficulty date: September 20, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,195 hours, 29,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R DOOR DIFFICULT TO ARM/DISARM. ADJUSTED 2R DOOR ARM/DISARM UNIT IAW A320 AMM 52-11-21-400-001, OPS CHECK GOOD.
